# SDR REXA2020070600572

- Difficulty date: May 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 27,767 hours, 18,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED EMERGENCY IN CABIN LIGHTS INOP.  R&R EPSU BATTERY PACKS PS 37& PS 43 PERFORMED OPS CK OF EMERGENCY LIGHTS CK GOOD.
